# SDR DALA2022111007267

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2488566) DURING INSPECTION FOUND CORROSION ON WEB UPPER FACE ( SCUFF PLATE AREA) FROM STA 440 TO 492 AT FWD CARGO ENTRY C-1. WEB UPPER FACE ( SCUFF PLATE AREA) WAS REPLACE PER B737-900ER SRM 51-40-02-0G.
